| Model Number |
6260-9-332 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
01/20/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
Event or Problem Description
As reported: "removed stem, liner and head from patient replacing with stryker restoration stem/ cone body, cables and mdm implants.No other and no more information available from hospital." rep confirmed that the femoral head disassociated from the stem.